# SDR 08FDEA04417

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB70837
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON L/E WEB BETWEEN PANELS 487 DL AND 487 DR IS CRACKED.  REMOVED & INSTALLED WEB IAW SRM 51-31-01, 51-33-01 & 51-35-01. CUT OUT DAMAGE, FABRICATED DOUBLER & INSTALLED DOUBLER IAW SRM 54-00-01. ALODINED & PRIMED IAW SRM 51-21-01.
